# SDR ASAA2021062835197

- Difficulty date: June 28, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 48,904 hours, 14,670 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 90722151
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#2 ENGINE FAILED TO START. NORMAL MOTORING NZ TO Z25%, START LEVER TO IDLE WITH 500LB FUEL FLOW WITHOUT LIGHT OFF IN 15 SECOUNDS. GROUNDED - YES. ACCOMPLISHED TC N8474000 FOR #2 ENG IGNITER PLUGS REPLACEMENT. STARTED #2 ENG USING RIGHT IGNITER, ENGINE STARTS NORMALLY.
